# SDR CALA2017091803239

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 30,953 hours, 10,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT BOTH LEFT OVERWING EXIT ROWS AND AFT RIGHT EXIT ROW.   REPLACED THE BULBS IAW AMM 33-51-01-960-802. OPS TESTED IAW 33-51-00-710-801. CHECKED GOOD.
